# SDR ASAA11710574

- Difficulty date: September 28, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 38,761 hours, 17,066 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB STA 92.70 RIB CRACKED AT THIRD RIB SUPPORT ANGLE.  REPAIRED IAW B737 700 SRM 55 10 09 FIG 202.
